Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 39, NWS Wilmington, OH

April 19, 2011Clermont County, Hamilton County, Warren County, Ohio

NWS Wilmington, OH issued this river flood warning at Apr 19, 2011, 12:22 PM EDT for Clermont County, Hamilton County, Warren County, Ohio. It took effect at Apr 19, 2011, 1:37 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2011, 12:22 PM EDT (16:22 UTC)
In effect from
Apr 19, 2011, 1:37 PM EDT
Expired
Apr 19, 2011, 9:26 PM EDT
In force
8 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

Counties Clermont County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 46 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WGUS41 KILN 191622
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1222 PM EDT TUE APR 19 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  LITTLE MIAMI RIVER AT KINGS MILLS
  LITTLE MIAMI RIVER AT MILFORD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC025-061-165-200100-
/O.NEW.KILN.FL.W.0039.110419T1737Z-110420T0100Z/
/KIMO1.1.ER.110419T1737Z.110419T1800Z.110419T1900Z.NO/
1222 PM EDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE MIAMI RIVER AT KINGS MILLS
* UNTIL THIS EVENING.
* AT 12 PM THE STAGE WAS 16.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 17.2 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* AT STAGES NEAR 17.0 FEET, FLOODING OF LOWLAND AREAS OCCURS FROM SOUTH 
  LEBANON TO FOSTER. PORTIONS OF MASON MORROW MILGROVE ROAD ALSO FLOOD.
  

$$

OHC025-061-200422-
/O.NEW.KILN.FL.W.0040.110419T1756Z-110420T2200Z/
/MLGO1.1.ER.110419T1756Z.110420T0000Z.110420T1600Z.NO/
1222 PM EDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE MIAMI RIVER AT MILFORD
* UNTIL WEDNESDAY EVENING.
* AT 11 AM THE STAGE WAS 13.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 17.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY TOMORROW AFTERNOON.
* AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING OCCURS ALONG THE RIVER IN 
  CLERMONT AND HAMILTON COUNTIES.
  

$$
3 follow-up statements
427 
WGUS81 KILN 191818
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
218 PM EDT TUE APR 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  LITTLE MIAMI RIVER AT KINGS MILLS
  LITTLE MIAMI RIVER AT MILFORD

OHC025-061-165-200218-
/O.EXT.KILN.FL.W.0039.000000T0000Z-110420T1000Z/
/KIMO1.1.ER.110419T1645Z.110420T0000Z.110420T0400Z.NO/
218 PM EDT TUE APR 19 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL WEDNESDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MIAMI RIVER AT KINGS MILLS
* UNTIL WEDNESDAY MORNING.
* AT 1 PM THE STAGE WAS 18.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT.
* AT STAGES NEAR 19.0 FEET, FLOOD WATERS BEGINS TO APPROACH LOW LYING 
  ROADS IN FOSTER AND SOUTH LEBANON.
  

$$

OHC025-061-200218-
/O.EXT.KILN.FL.W.0040.000000T0000Z-110420T2000Z/
/MLGO1.1.ER.110419T1741Z.110420T0000Z.110420T1400Z.NO/
218 PM EDT TUE APR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MIAMI RIVER AT MILFORD
* UNTIL WEDNESDAY AFTERNOON.
* AT 1 PM THE STAGE WAS 16.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 19.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE LATE TOMORROW MORNING.
* AT STAGES NEAR 19.0 FEET, FLOODING OCCURS IN LOWLAND AREAS OF MILFORD 
  AND TERRACE PARK...INCLUDING PORTIONS OF ROUND BOTTOM ROAD IN ANDERSON
  TOWNSHIP.
  

$$
938 
WGUS81 KILN 192053
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
453 PM EDT TUE APR 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  LITTLE MIAMI RIVER AT KINGS MILLS
  GREAT MIAMI RIVER AT MIAMITOWN

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  LITTLE MIAMI RIVER AT MILFORD

OHC025-061-165-200453-
/O.EXT.KILN.FL.W.0039.000000T0000Z-110420T1300Z/
/KIMO1.1.ER.110419T1645Z.110420T0000Z.110420T0700Z.NO/
453 PM EDT TUE APR 19 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL WEDNESDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MIAMI RIVER AT KINGS MILLS
* UNTIL WEDNESDAY MORNING.
* AT 3 PM THE STAGE WAS 18.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT STAGES NEAR 19.0 FEET, FLOOD WATERS BEGINS TO APPROACH LOW LYING 
  ROADS IN FOSTER AND SOUTH LEBANON.
  

$$

OHC025-061-200453-
/O.CON.KILN.FL.W.0040.000000T0000Z-110420T2000Z/
/MLGO1.1.ER.110419T1736Z.110420T0000Z.110420T1400Z.NO/
453 PM EDT TUE APR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MIAMI RIVER AT MILFORD
* UNTIL WEDNESDAY AFTERNOON.
* AT 4 PM THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 19.7 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE LATE TOMORROW MORNING.
* AT STAGES NEAR 20.0 FEET, LOWLAND FLOODING CONTINUES IN PORTIONS OF 
  CLERMONT AND HAMILTON COUNTIES...PARTICULARLY IN LOW AREAS OF MILFORD 
  AND TERRACE PARK. FLOODING CONTINUES ALONG PORTIONS OF ROUND BOTTOM 
  ROAD IN ANDERSON TOWNSHIP.
  
$$

OHC061-200453-
/O.EXT.KILN.FL.W.0041.000000T0000Z-110423T0527Z/
/MIAO1.1.ER.110419T1842Z.110420T1200Z.110422T2327Z.NO/
453 PM EDT TUE APR 19 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE FRIDAY NIGHT... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL LATE FRIDAY NIGHT.
* AT 1 PM THE STAGE WAS 15.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 23.9 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE FRIDAY EVENING.
* AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT 
  MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. 
  FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES.
  
$$
598 
WGUS81 KILN 200126
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
926 PM EDT TUE APR 19 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  LITTLE MIAMI RIVER AT KINGS MILLS
  LITTLE MIAMI RIVER AT MILFORD

OHC025-061-165-200156-
/O.CAN.KILN.FL.W.0039.000000T0000Z-110420T1300Z/
/KIMO1.1.ER.110419T1645Z.110419T1915Z.110419T2231Z.NO/
926 PM EDT TUE APR 19 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE MIAMI RIVER AT KINGS MILLS
* AT 8 PM THE STAGE WAS 15.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE THIS EVENING.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 9.2 FEET BY THURSDAY MORNING.
  
$$

OHC025-061-200156-
/O.CAN.KILN.FL.W.0040.000000T0000Z-110420T2000Z/
/MLGO1.1.ER.110419T1736Z.110419T2000Z.110419T2023Z.NO/
926 PM EDT TUE APR 19 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE MIAMI RIVER AT MILFORD
* AT 8 PM THE STAGE WAS 14.3 FEET.
* THE RIVER FELL BELOW FLOOD STAGE THIS EVENING.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 10.9 FEET BY THURSDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 19, 6:39 AM EDT, 5 hours 43 minutes earlier.

Area forecast discussion, Apr 19, 6:39 AM EDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
639 AM EDT TUE APR 19 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A WARM FRONT AS IT LIFTS
SLOWLY NORTHWARD THROUGH OHIO TODAY. A STRONG COLD FRONT
CONTAINING ABUNDANT MOISTURE WILL CROSS THE REGION LATE TONIGHT
INTO WEDNESDAY. HIGH PRESSURE AND DRIER AIR WILL BUILD IN
WEDNESDAY NIGHT AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A WARM FRONT
LOCATED JUST SOUTH OF THE OHIO RIVER AIDED BY A STRENGTHENING LOW
LEVEL JET. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
THE AREA THIS MORNING. SINCE MOST OF THE STORMS ARE FORMING IN AN
AREA OF ELEVATED INSTABILITY AND STRONG WINDS APPEAR TO BE STAYING
ALOFT...LARGE HAIL IS THE MAIN THREAT AT THIS POINT. HAVE ISSUED A
FEW WARNINGS FOR A PERSISTENT CELL EAST OF CINCINNATI THAT HAS
PRODUCED HAIL UP TO 1 INCH IN DIAMETER. HEAVY RAIN WILL ALSO OCCUR
AND LOCALIZED FLOODING MAY RESULT.

EXPECT SHOWERS AND THUNDERSTORMS TO DIMINISH IN COVERAGE BY
AFTERNOON AS FRONTAL CONVERGENCE LIFTS NORTH AND THE LOW LEVEL JET
BRIEFLY RELAXES. TEMPERATURES WILL WARM SIGNIFICANTLY AS THE WARM FRONT
MOVES NORTH...WITH HIGHS RANGING FROM AROUND 60 FAR NORTH TO THE
MID 70S SOUTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
A STRONG COLD FRONT EXTENDING FROM A GREAT LAKES LOW WILL CROSS
THE AREA TONIGHT INTO EARLY WEDNESDAY. ALL MODELS INDICATE A SWATH
OF ABUNDANT MOISTURE AND CONVERGENCE ALONG THE FRONT SO WENT WITH
100 POPS FOR SHOWERS AND THUNDERSTORMS. EXPECT A SQUALL LINE TO
DEVELOP AHEAD OF THE FRONT ENERGIZED BY A 60 KNOT 850 MB JET.
SEVERE WIND GUSTS WILL PROBABLY ACCOMPANY THE SQUALL LINE...WITH
ISOLATED TORNADOES POSSIBLE ALONG BROKEN SEGMENTS OF THE LINE.
DECREASING INSTABILITY DURING THE NIGHT MAY BE A LIMITING FACTOR
TO THE SEVERE WEATHER THREAT AS THE SQUALL LINE PROGRESSES TO
EASTERN COUNTIES. PRECIPITABLE WATER OVER 200% OF NORMAL WILL
RESULT IN HEAVY RAIN AND LOCALIZED FLOODING.

THE COLD FRONT WILL PROCEED QUICKLY EASTWARD ON
WEDNESDAY...FOLLOWED BY HIGH PRESSURE AND DRY AIR ON WEDNESDAY
NIGHT. ALSO KEPT THURSDAY DRY SINCE IT APPEARS MOISTURE ASSOCIATED
WITH THE NEXT WAVE OF LOW PRESSURE WILL REMAIN SOUTHWEST THROUGH
THE DAY. CLOUDS...PRECIPITATION AND COLD ADVECTION SHOULD KEEP
HIGH TEMPERATURES MAINLY IN THE 50S AND 60S ON WEDNESDAY AND
THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
UNSETTLED CONDITIONS WILL BECOME REESTABLISHED ACROSS THE OHIO
VALLEY THROUGH THE PERIOD. A WARM FRONT WILL DEVELOP ON THURSDAY
NIGHT AND LIFT NORTH ON FRIDAY. AS LOW PRESSURE PASSES TO THE
NORTH IT WILL BRING A COLD FRONT THROUGH LATE FRIDAY NIGHT OR
EARLY SATURDAY. IT APPEARS THAT THIS FRONT WILL STALL JUST SOUTH
OF THE REGION AND THEN LIFT BACK NORTH AS WEAK WAVES MOVE ALONG
THE BOUNDARY AT THE BEGINNING OF THE WEEK. COOLER TEMPERATURES ON
THURSDAY AND THURSDAY NIGHT WILL BE REPLACED BY NEAR TO ABOVE
NORMAL READINGS FOR THE REST OF THE PERIOD.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
A SFC FRONTAL BOUNDARY SOUTH OF ALL TAF SITES TO REMAIN QUASI-
STATIONARY EARLY TODAY...BEFORE MOVING BACK NORTH AS A WARM FRONT
THIS AFTN. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED GENERALLY
ALONG AND NORTH OF THIS FRONT IN A REGION OF MOIST ASCENT DUE TO A
STRONG LOW LEVEL JET. THESE SHOWERS AND EMBEDDED THUNDERSTORMS
WILL WILL SHIFT EAST AND DIMINISH BY MID MORNING. PCPN MAY BECOME
MODERATE TO LOCALLY HEAVY AT TIMES...WITH CIGS AND VSBYS DROPPING INTO
THE IFR CATEGORY.

AFTER THE LOW LEVEL JET SHIFTS OFF TO THE EAST DURG THE FRONTAL
BOUNDARY WILL MAKE ITS WAY FROM SOUTH TO NORTH AS LOW PRESSURE
BEGINS TO DEEPEN TO THE WEST. MVFR/IFR CIGS TO SLOWLY IMPROVE
TO VFR BEHIND WARM FRONTAL PASSAGE FROM SOUTH TO NORTH.

DEEPENING LOW PRESSURE EJECTS FROM THE MID MS VALLEY INTO THE
GREAT LAKES TONIGHT SENDING A STRONG COLD FRONT THROUGH THE
REGION BETWEEN 09Z AND 12Z WED. THIS WILL BRING ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE STRONG TO
SEVERE. AT THIS TIME HAVE RE-INTRODUCED THUNDERSTORMS WITH MVFR
CIGS/VSBYS BUT IFR CONDITIONS WL BE POSSIBLE IN SOME OF THE STRONGER
STORMS. WINDS WILL SHIFT TO THE WEST TOWARD SUNRISE WEDNESDAY WITH
GUSTS UP TO 28KTS POSSIBLE.

OUTLOOK...MVFR/IFR CIGS/VSBYS POSSIBLE WEDNESDAY MORNING IN
SHOWERS AND THUNDERSTORMS. GUSTY WEST TO NORTHWEST WINDS EXPECTED
ON WEDNESDAY. SHOWERS AND THUNDERSTORMS EXPECTED FRIDAY INTO
SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Apr 19, 5:02 AM EDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
502 AM EDT TUE APR 19 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-200915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
502 AM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. A FEW STORMS MAY
PRODUCE HAIL. IN ADDITION...LOCALLY HEAVY RAIN MAY OCCUR...ESPECIALLY
WHERE STORMS ARE TRAINING. THIS MAY RESULT IN LOCALIZED FLOODING.

THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO
DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN
THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES.

HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL
LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE SEVERE WEATHER THREAT WILL CONTINUE EARLY WEDNESDAY AS THE
COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY
AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Apr 19, 11:31 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1131 AM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     FLOOD            1 SSE CHEVIOT           39.14N 84.61W
04/19/2011                   HAMILTON           OH   TRAINED SPOTTER

            COCORAHS OBSERVER REPORTS STORM TOTAL RAINFALL OF 2.48
            INCHES WITH 1 INCH OBSERVED IN THE PAST 45 MINUTES. URBAN
            FLOODING REPORTED.

&&

KURZ
Local storm report, Apr 19, 11:42 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1142 AM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     FLOOD            MORROW                  39.35N 84.13W
04/19/2011                   WARREN             OH   EMERGENCY MNGR

            FLOOODING ON ROADWAYS WITH SOME ROAD CLOSURES

1139 AM     FLOOD            MORROW                  39.35N 84.13W
04/19/2011                   WARREN             OH   EMERGENCY MNGR

            FLOODING ON ROADWAYS WITH ROAD CLOSURES

&&

ASL
Special weather statement, Apr 19, 11:47 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1147 AM EDT TUE APR 19 2011

OHZ042-051-053-060>062-191645-
CLARK OH-DARKE OH-GREENE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
1147 AM EDT TUE APR 19 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PREBLE...
MONTGOMERY...SOUTHERN MIAMI...NORTHERN GREENE...EXTREME SOUTHEASTERN
DARKE AND SOUTHWESTERN CLARK COUNTIES THROUGH 1245 PM EDT...

AT 1142 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OKLAHOMA...MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM OVER
ALREADY SATURATED GROUND.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ENGLEWOOD...TROTWOOD...
MORAINE...DAYTON...NORTHRIDGE...VANDALIA...OAKWOOD...KETTERING...
HUBER HEIGHTS...WRIGHT-PATTERSON AFB...BEAVERCREEK AND FAIRBORN.

ALSO...GORDON...VERONA...BROOKVILLE...NEW LEBANON...PHILLIPSBURG...
GARLAND...UNION AND DREXEL ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3995 8382 3967 8378 3968 8466 3993 8463
Special weather statement, Apr 19, 12:01 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1201 PM EDT TUE APR 19 2011

INZ050-OHZ042-191645-
WAYNE IN-DARKE OH-
1201 PM EDT TUE APR 19 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE AND SOUTHERN
DARKE COUNTIES THROUGH 1245 PM EDT...

AT NOON EDT...RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST
OF FRANKLIN...MOVING EAST AT 65 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY
RAINFALL WILL OCCUR WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...FOUNTAIN
CITY...NEW MADISON...GREENVILLE AND ARCANUM.

ALSO...FRANKLIN...JACKSONBURG...ECONOMY...GREENS FORK...
WILLIAMSBURG...MIDDLEBORO...WHITEWATER AND BETHEL ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 4001 8520 4001 8482 4013 8481 4022 8443
      3997 8443 3991 8473 3992 8481 3990 8482
      3982 8522
Local storm report, Apr 19, 12:17 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1217 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     HEAVY RAIN       GOSHEN                  39.23N 84.16W
04/19/2011  M2.05 INCH       CLERMONT           OH   TRAINED SPOTTER

&&

KURZ
Local storm report, Apr 19, 12:22 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1222 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       5 ENE BLUE ASH          39.27N 84.28W
04/19/2011  M1.96 INCH       HAMILTON           OH   TRAINED SPOTTER

            STORM TOTAL MEASURED BY COCORAHS OBSERVER.

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:54 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton39 min
Apr 19, 3:32 AM EDTSevere Thunderstorm WarningILNBrown, Clinton, Highland23 min
Apr 19, 3:45 AM EDTSpecial Weather StatementILNClermont, Hamilton60 min
Apr 19, 4:11 AM EDTSpecial Weather StatementILNBrown64 min
Apr 19, 4:20 AM EDTAreal Flood WarningILNClermont, Hamilton7 hr
Apr 19, 4:46 AM EDTSpecial Weather StatementILNHighland59 min
Apr 19, 6:12 AM EDTAreal Flood WarningILNHamilton3 hr
Apr 19, 7:12 AM EDTAreal Flood AdvisoryILNButler, Clinton, Greene, Montgomery, Preble, Warren3 hr
Apr 19, 9:08 AM EDTFlash Flood WarningILNClermont3 hr
Apr 19, 9:20 AM EDTSpecial Weather StatementILNBrown55 min
Apr 19, 9:27 AM EDTSpecial Weather StatementILNHighland63 min
Apr 19, 11:14 AM EDTSpecial Weather StatementILNClinton, Warren61 min
Apr 19, 11:40 AM EDTAreal Flood WarningILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more3 hr
Apr 19, 11:47 AM EDTSpecial Weather StatementILNGreene, Montgomery, Preble58 min
Apr 19, 11:50 AM EDTAreal Flood AdvisoryILNPike, Ross3 hr
Apr 19, 12:01 PM EDTSpecial Weather StatementILNDarke44 min
Apr 19, 12:22 PM EDTRiver Flood WarningILNClermont, Hamilton9 hr
Apr 19, 12:57 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery, Preble11 hr
Apr 19, 1:45 PM EDTSpecial Weather StatementILNPickaway60 min
Apr 19, 2:14 PM EDTSpecial Weather StatementILNFairfield31 min
Apr 19, 2:19 PM EDTRiver Flood WarningILNHamilton5 days
Apr 19, 2:30 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Franklin, Hocking, Licking, Madison and 2 more6 hr
Apr 19, 2:42 PM EDTRiver Flood AdvisoryILNClermont, Hamilton49 hr
Apr 19, 3:36 PM EDTRiver Flood AdvisoryILNHamilton28 hr
Apr 19, 3:54 PM EDTFlood WatchILNBrown, Butler, Clermont, Clinton, Fairfield, Fayette and 10 more17 hr
Apr 19, 4:11 PM EDTRiver Flood WarningILNHocking48 hr
Apr 19, 5:51 PM EDTAreal Flood WarningILNWarren52 hr
Apr 19, 6:39 PM EDTRiver Flood WarningILNPickaway9 days
Apr 19, 6:39 PM EDTRiver Flood WarningILNPike, Scioto11 days
Apr 19, 6:57 PM EDTRiver Flood WarningILNFranklin, Madison, Pickaway10 hr
Apr 19, 7:20 PM EDTRiver Flood WarningILNMiami, Shelby2 hr
Apr 19, 7:22 PM EDTRiver Flood WarningILNButler, Montgomery, Warren3 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.